# SDR ASAA2023110946114

- Difficulty date: November 9, 2023
- Submitted: November 13, 2023
- Operation: Air carrier
- Aircraft: N534AS
- Make and model: Boeing 737890
- Aircraft serial: 35202
- Aircraft time: 47,575 hours, 13,754 cycles
- System (JASC): 2310 · HF Communications System
- Part: Unknown
- Part number: UNKNOWN
- Condition: Unknown
- Location: Unknown
- Stage of operation: NR
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

ATTEMPTED TO CONTACT DISPATCH DESK A ON BOTH SAT 1 & 2 INBD. TO ANC, ALL PANEL INDICATIONS & CDU SEEMED NORMAL, SHOWED CALL AS RINGING & THEN ANSWERED, BUT NO AUDIO WAS AVAILABLE IN EITHER THE CAPTAIN'S OR FO'S HEADSET. GROUNDED - YES. PERFORMED SATCOM POWER RESET PER FIM TASK 23-15 TASK 801.PERFORMED SATCOM TEST PER AMM TASK 23-15-00. OPS CHECK GOOD - NO DEFECTS NOTED.DISPATCH A WAS CALLED. HAD CLEAR COMMUNICATION.
